# SDR GTIA2019101734707

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 18,548 hours, 8,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE VOLUME CONTROL KNOB MISSING-R&R FWD MEGAPHONE & BATTERIES IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD.
